# SDR DALA2021121307676

- Difficulty date: December 8, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 94,801 hours, 42,921 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 THE 1R DOOR WILL NOT DISARM. CORRECTIVE ACTION: DISARMED DOOR. CLEANED DEBRIS FROM AREA. LUBED SLIDERS. OPS CHECKED PER B757 AMM 25-66. CHKS GOOD. (7000798)
